Hey Amanda, Sorry to heat about all of the problems you have been having. My sugestion to you is try another bc. I happen to use the patch. I have been on this of 2 to 3 years. I have had no problems with it but you still get your period. I never got on the depo shot because of the fact of I hear people gaining a lot of weight with it,and I hear it takes a very long time for you to try to have a kid. That can also be the reason why you haven;t lost any weight. I personally have a problem with taking a pill everyday. I don’t take any other pills so I’m not in the routine. I was on the pill and I kept on forgeting to take the pill. Once I forgot to take it for 2 days. What do you do when you work out? Let me know and I will try to work out something. Back to the bc, I sugest the patch because you ware a patch for a week and you pick a day when you put a new patch on every week. I hope I gave you some good advise. Kerrie
I can tell you I have never heard of anyone on birth control have a problem because of PKU. It could merely the shot makes you feel that way or your body can be rejecting it. The easiest solution is to stop being closed minded about other birth control methods. Just because your partner doesn’t like to wear condoms doesn’t mean he shouldn’t. Knowing what you go through with your shot he should be willing to wear one. I would say go to your clinician, make sure it’s not PKU, because if it IS you need to get off that shot RIGHT AWAY. Wish you the best.
its not that im closed mined, i am scared, i don’t really know any different. but u are right and have made an appt with my doctor to talk about options and cole will be coming with me. Thank u all for ur replies.